Advanced search
Start date

Geometry of irreducible symplectic varieties

Grant number: 14/05733-9
Support type:Scholarships in Brazil - Post-Doctorate
Effective date (Start): October 01, 2014
Effective date (End): July 31, 2017
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal researcher:Marcos Benevenuto Jardim
Grantee:Grégoire Menet
Home Institution: Instituto de Matemática, Estatística e Computação Científica (IMECC). Universidade Estadual de Campinas (UNICAMP). Campinas , SP, Brazil


Hyperkähler manifolds play a crucial role in Mathematics and Physics. They appear for instance in General Relativity as solutions spaces of Einstein equations, or in Quantum Field Theory in the study of Yang--Mills equations.One of the goals of the current project is the development of the theory of singular irreducible symplectic varieties (which could be seen as the singular case of hyperkähler manifolds). In particular we expect important improvements of this theory from the study of the Beauville--Bogomolov form and the periodic map.Another important aspect of hyperkähler geometry is the study of moduli spaces of semistable sheaves on hyperkähler manifolds. We hope to produce new examples of irreducible symplectic varieties by studying moduli spaces of sheaves, like Quot schemes, on K3 surfaces. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications (6)
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
JARDIM, MARCOS; MENET, GREGOIRE; PRATA, DANIELA M.; SA EARP, HENRIQUE N.. Holomorphic bundles for higher dimensional gauge theory. BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, v. 49, n. 1, p. 117-132, . (14/05733-9, 11/21398-7, 14/14743-8, 14/24727-0, 09/10067-0)
MENET, GREGOIRE; NORDSTROM, JOHANNES; EARP, HENRIQUE N. SA. Construction of G(2)-instantons via twisted connected sums. MATHEMATICAL RESEARCH LETTERS, v. 28, n. 2, p. 471-509, . (14/05733-9, 14/24727-0)
FRANCO, EMILIO; JARDIM, MARCOS; MENET, GREGOIRE. Brane involutions on irreducible holomorphic symplectic manifolds. KYOTO JOURNAL OF MATHEMATICS, v. 59, n. 1, p. 195-235, . (14/05733-9, 15/06696-2, 12/16356-6, 16/03759-6)
FU, LIE; MENET, GREGOIRE. On the Betti numbers of compact holomorphic symplectic orbifolds of dimension four. MATHEMATISCHE ZEITSCHRIFT, v. 299, n. 1-2, p. 203-231, . (14/05733-9)
KAPFER, SIMON; MENET, GREGOIRE. Integral cohomology of the generalized Kummer fourfold. ALGEBRAIC GEOMETRY, v. 5, n. 5, p. 523-567, . (14/05733-9)
MENET, GREGOIRE. On the integral cohomology of quotients of manifolds by cyclic groups. JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v. 119, p. 280-325, . (14/05733-9)

Please report errors in scientific publications list by writing to: